Child on concerta, has low appetite, vomiting, infected sinuses. Further investigation required?
My 9yr old son has low muscle tone and is on 27mg concerta. Since the start of this year he seems perpetually "unwell" - He has a very poor appetite even over weekends when not medicated, is tearful, has very little physical stamina and in 4yrs has grown a lot taller but has only picked up about 3kgs. He has recently been sick with flu and then had infected sinuses (anibiotics finished 2 days ago)and now is vomiting. Even when he is "well" he seems weak & complains of verious ailments. He has done play therapy for a year due for anxiety & dealing with twin issues. He has a bigger, stronger twin brother although he is cleverer & makes frinds more easliy.Should I go back to his doctor and ask him to investigate further?
hi ! it looks like all the symptoms are because of side effect of concerta. the common ones are dry mouth, nausea, decreased appetite, headache, and insomnia as well as pain abdomen. while putting a kid on concerta it is always conveyed to the parents that if the child is not gaining weight it is better to discontinue it. i guess it is better to take an appointment with your doctor & tell your concern. take care.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]